Journal of the Mathematical Society of Japan

A characterization of the simple groups $PSL(2, q)$

Michio SUZUKI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 20, Number 1-2 (1968), 342-349.

Dates
First available in Project Euclid: 10 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260463316

Digital Object Identifier
doi:10.2969/jmsj/02010342

Mathematical Reviews number (MathSciNet)
MR0225874

Zentralblatt MATH identifier
0175.30204

Subjects
Primary: 20.25

Citation

SUZUKI, Michio. A characterization of the simple groups $PSL(2, q)$. J. Math. Soc. Japan 20 (1968), no. 1-2, 342--349. doi:10.2969/jmsj/02010342. https://projecteuclid.org/euclid.jmsj/1260463316


Export citation